# SDR 95ZZZX5476

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 10E933
- Condition: Worn
- Location: Splines
- Part time: 4,113 hours
- Component: 763080790210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AT ENGINE CHANGE.  OIL COOLER BLOWER SHAFT SPLINES WORN EXCESSIVELY.
